The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1193 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 2, 1994, pp. 307–327
DOI: 10.4171/ZAA/511

Published online: 1994-06-30

On the Existence of Holomorphic Functions Having Prescribed Asymptotic Expansions

M. Valdivia[1] and Jean Schmets[2]

(1) Universidad de Valencia, Burjasot (Valencia), Spain
(2) CHU Sart Tilman, Liège, Belgium

A generalization of some results of T. Carleman in [1] is developped. The practical form of it states that if the non-empty subset $D$ of the boundary $\partial \Omega$ of a domain $\Omega$ of $C$ has no accumulation point and if the connected component in $\partial \Omega$ of every is $u \in D$ has more than one point, then $D$ is regularly asymptotic for $\Omega$, i.e. for every family {$c_{u,n}: u \in D, n \in \mathbb N_0$} of complex numbers, there is a holomorphic function $f$ on $\Omega$ which at every $u \in D$ has $\sum^{\infty}_{n=0} c_{u,n} (z–u)^n$ as asymptotic expansion at $u$.

Keywords: Holomorphic functions, asymptotic expansions

Valdivia M., Schmets Jean: On the Existence of Holomorphic Functions Having Prescribed Asymptotic Expansions. Z. Anal. Anwend. 13 (1994), 307-327. doi: 10.4171/ZAA/511